# SDR SWAA2021040757481

- Difficulty date: March 19, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 20,784 hours, 9,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 773; RBL18; WL154; FLOOR PANEL SPLICE STRAP; CORROSION ADJACENT TO FASTENER HOLES. / AFT PIT STA 773; RBL 18 WL 154 FLOOR PANEL SPLICE STRAP; CORROSION ADJACENT TO FASTENER HOLES. REM;OVED AND REPLACED IAW BOEING DWG 146A7500. P# 146A9401-4 ATAG# WN9274. PLACED NEW PART ON SHELF
